# SDR ASOA20140503050

- Difficulty date: May 3, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 35,795 hours, 26,785 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 525655001
- Part serial: 62485A39
- Condition: Faulty
- Location: Brake Pressure
- Part time: 35,795 hours, 26,778 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A BRAKE DEGRADED MESSAGE ON EICAS WHEN GEAR WAS LOWERED AND BRAKES FELT LESS EFFECTIVE AND UNEVEN ON LANDING.  MAINTENANCE R & R THE NR 4 BRAKE PRESSURE TRANSDUCER WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
